Number of the records: 1  

Triple Representation Theorem for orthocomplete homogeneous effect algebras

  1. Title statementTriple Representation Theorem for orthocomplete homogeneous effect algebras
    Main entry-name Niederle, Josef (Author)
    Another responsib. Paseka, Jan (Author)
    In Algebra Universalis. -- Vol. 68, No. 3 (2012), s.197-220
    LanguageEnglish
    Document kindRBX - článok z periodika
    References (6) - článok
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201220120.446Q30.660Q2
    article

    article

Number of the records: 1